# SDR FDEA201003230966

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Corroded
- Location: Bs 534 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 564 STRINGER 26L CORRODED.  CUT OUT DAMAGED STRINGER DIMS 19" X 3" IAW SRM 53-10-3, FABRICATED FILLER USING   BAC1498-140 7075T-6 PO 2910023 DIMS 19" X 3" IAW SRM 53-10-3. FABRICATED 2 EACH   SPLICES   USING BAC1498-132 7075T-6 PO 29067380 DIMS 14" X 3" AND 13" X 3" IAW SRM 53-10-3 AND   INSTALLED IAW SRM 51-30-2.
